# SDR SIMA3221

- Difficulty date: November 17, 2000
- Submitted: December 28, 2000
- Operation: Air carrier
- Aircraft: N37AE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3011210
- Part serial: 1022
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - FLT 5237 - PASSENGER DOOR EMERGENCY LIGHT IS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED LIGHT ASSEMBLY IAW ATR MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
